Repositorio de producción científica de la Universidad de Sevilla

A classification of totally F-umbilical submanifolds of an S-manifold

 

Advanced Search
 
Opened Access A classification of totally F-umbilical submanifolds of an S-manifold
Cites
Show item statistics
Icon
Export to
Author: Cabrerizo Jaraíz, José Luis
Fernández Fernández, Luis Manuel
Fernández Andrés, Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1992-04
Published in: Soochow Journal of Mathematics, 18 (2), 211-221.
Document type: Article
Abstract: In this note a classification theorem for totally f-umbilical submanifolds of an S-space form is obtained.
Cite: Cabrerizo Jaraíz, J.L., Fernández Fernández, L.M. y Fernández Andrés, M. (1992). A classification of totally F-umbilical submanifolds of an S-manifold. Soochow Journal of Mathematics, 18 (2), 211-221.
Size: 16.26Mb
Format: PDF

URI: http://hdl.handle.net/11441/41607

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)